MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404434
Medical Device Problem Codes Loss of or Failure to Bond (1068); Inflation Problem (1310)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient complications using their inflatable penile prosthesis (ipp) implant device and the device was attempted to be used by the patient following activation, both the patient and physician identified that the pump was not functioning properly for sufficient inflation and use.Scar tissue made it difficult to pump.No air was observed, there were no holes observed in the system, and the pump did not stay flat.The most likely/suspected cause of the customer reported issue was an overly sensitive pressure relief mechanism, and the scar tissue described most likely developed after the previous implantation.Additionally, there was a potential slight right cylinder buckling in the distal corpora.The physician removed and replaced the cylinder and pump through replacement surgery with a new cylinder/pump system connected to the existing reservoir, and there were no further signs or symptoms reported.
 
Additional Manufacturer Narrative
D10: concomitant product udi for reservoir is (b)(4).H6: the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01 serial number: n/a batch/lot number: 1100747978 model/catalog description: reservoir flat iz 100 ml unique identifier (udi) #: (b)(4).Corrected the adverse event/product problem field (b1) in section b, adverse event/product problem.Corrected the concomitant medical products and therapy dates field (d10) in section d, suspect medical device.Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The microscopic visual inspection of the cylinders revealed that the first cylinder had a hole in the proximal end of the cylinder from sharp instrument damage which is standard for the explant process.The second cylinder passed microscopic visual inspection with no damage or abnormalities found.The leakage test of the cylinders revealed that the first cylinder had a leak from the sharp instrument damage in the proximal end of the cylinder.The second cylinder passed the leakage test.The functional test of the pump revealed that the pump failed valve de-active state testing.The passed leakage testing and microscopic visual inspection with no damage or abnormalities found.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.A risk review confirmed that the events of scarring, mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) and bond separation were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Bond separation, scarring, difficult to inflate, and inflation issue are acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation as the pump difficult to inflate and pump inflation issue was most likely determined to be the pump failure of the valve de-active state test from the functional test performed and the analysis of the available information.The bond separation could not be substantiated during functional testing, and no other fault conditions were identified.The sharp instrument damage on the first cylinder probably occurred during the explant surgery and will be considered a secondary failure.
 
Event or Problem Description

Brand Name
AMS 700? CX TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key23775410
Report Number2124215-2025-90307
Device Sequence Number10170275
Product Code JCW
UDI-Device Identifier00191506021351
UDI-Public(01)00191506021351(17)270530(10)1100737778
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404434
Device Catalogue Number72404434
Device Lot Number1100737778
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale